# SDR CALA2025040403513

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 108,460 hours, 19,896 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4102107
- Part serial: 0144
- Condition: Failed
- Location: Zone 100
- Part time: 21,596 hours, 3,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CONT. ODOR APPARENT ON FLT DECK W PACKS OFF RE CIRC FANS ON LOWER RECIRCULATION FAN MSG WITH MAINT MSG 21-24600. FOLLOWED FIM TASK 21-25 TASK 807. REMOVED AND REPLACED LOWER LEFT RECIRC FAN REF 21-25-07-400-801 AND LOWER LEFT RECIRC FAN VIBRATION MONITOR REF AMM 21-25-07-400-803 AS PRECAUTIONARY. OPS CHECK MONITOR, VIBRAT OFF 25-2125-9-9002 3062 ON 25-2125-9-9002 3284 GOOD, MSG CLEARED.
